# SDR CALA2014041490824

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 75,934 hours, 27,916 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S 02 MASK MIKE INOPERATIVE.  REPLACED FIRST OFFICER'S O2 MASK IAW MM 35-11-51.  OPERATIONS CHECKED GOOD PN IS MR35112.
